Article citationsMore>>

I. V. Lindell, “Electromagnetic Wave Equation in Differential-Form Representation,” Progress in Electromagnetics Research, Vol. 54, 2005, pp. 321-333. doi:10.2528/PIER05021002

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.